Top answers from doctors based on your search:
Disclaimer

allergic to antihistamines

A 34-year-old female asked:
Dr. Orrin Ailloni-Charas
28 years experience in Anesthesiology
There are : Many different types of anti-nausea medications, but none of them are anti-histamines. I don't know why your doctor is correlating the them. Perhaps ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old female asked:
Dr. Marie Trenga
35 years experience in Family Medicine
Yes: Good question. It is very rare but does happen. Sometimes they are not allergic to the Diphenhydramine but the dyes and fillers used to make the medi ... Read More
A 35-year-old female asked:
Dr. Gary Moss
Dr. Gary Moss answered
28 years experience in Allergy and Immunology
Unlikely: Each antihistamine is unique, so it is unlikely that you would be allergic to multiple antihistamines. I had one patient who had hives to an antihist ... Read More
1
1 thank
A 47-year-old female asked:
Dr. David Shulan
40 years experience in Allergy and Immunology
Not sure: What kind of problems do you have with antihistamines? Some adverse reactions to antihistamines may not be an allergy. I you get hives with antnihita ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Jay Rosenfeld
31 years experience in Physical Medicine and Rehabilitation
Talk to your doctor: If you have been tolerating orphenadrine, perhaps you do not have an allergy to antihistamines but may have had a side effect from one of them. Talk t ... Read More
1
1 thank
A 55-year-old female asked:
Dr. Dan Fisher
26 years experience in Internal Medicine
Huh?: Ondansetron allergy is very uncommon. I am no allergist, but there is no apparent overlap between the antihistamine H1 and H2 receptor and the antiem ... Read More
2
2 thanks
A 30-year-old male asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
Unlikely: Please define your symptoms from the medications. Theoretically someone can be reacting to a coating on the tablets, but rarely do people react to ant ... Read More
A 30-year-old male asked:
Dr. Pavel Conovalciuc
22 years experience in Family Medicine
Unlikely: I doubt that anyone would be allergic to every antihistamine. Theoretically possible, but in real world I am yet to see such a patient.
A 47-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience in Dermatology
See a dermatologist: Why taking antihistamine? When you see the dr be prepared to name all antihistamines tried. Exact names. It is possible but very unlikely to get hives ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Arthur Balin
46 years experience in Dermatology
Allergy: In medicine, anything is possible. However it would be unusual to be allergic to all antihistamines because there are different drug molecules with ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month